Gaviscon Original Aniseed Relief 600ml

£10.99

Fast soothing relief
Heartburn & indigestion
Long lasting

SKU: 5000158065574 Category:

Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called 'reflux suppressants'.

Fast soothing relief
Heartburn & indigestion
Long lasting

Ingredients

Each 10ml Dose of Oral Suspension contains 500mg Sodium Alginate Ph Eur, 267mg Sodium Bicarbonate Ph Eur and 160mg Calcium Carbonate Ph Eur as the active ingredients, It also contains Carbomer, MEthyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Fennel Flavour, Erythrosine and Water

Storage

Do not store above 30 C. Do not refrigerate or freeze.

Preperation and Usage

This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.

Dosage: Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children up to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime. Children under 6 years: Not recommended.

Safety Warnings

Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.

After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep all medicines safely away from children. Check that the cap seal is unbroken before first taking this product.

Lower Age Limit

Advisory 6 Years

Net Content

600ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Product information for Gaviscon Original Aniseed Relief 600ml

Gaviscon Original Aniseed Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflux (a condition in which the acid stomach contents flow upwards into the foodpipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called ‘reflux suppressants’.

Gives fast, soothing and long lasting relief from heartburn and indigestion!

Ingredients

Each 10ml Dose of Oral Suspension contains 500mg Sodium Alginate Ph Eur, 267mg Sodium Bicarbonate Ph Eur and 160mg Calcium Carbonate Ph Eur as the active ingredients, It also contains Carbomer, MEthyl (E218) and Propyl (E216) Parahydroxybenzoates, Sodium Saccharin, Sodium Hydroxide, Fennel Flavour, Erythrosine and Water

Storage

Do not store above 30 C. Do not refrigerate or freeze.

Preparation and Usage

This product is sugar free and gluten free. You can take this product if you are pregnant or breast feeding.

Dosage: Shake well before use. Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime. Children up to 12 years: Take 5-10ml (one to two 5ml spoonfuls) after meals and at bedtime. Children under 6 years: Not recommended.

Safety Warnings

Before taking this product: Each 10ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients as very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects.

After taking this product: If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date (EXP: month/year) shown. Keep all medicines safely away from children. Check that the cap seal is unbroken before first taking this product.

Lower Age Limit

Advisory 6 Years

Net Content

600ml e

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

Reviews


There are no reviews yet.

Be the first to review “Gaviscon Original Aniseed Relief 600ml”


Twitter
chemistextra on Twitter
Latest Tweet: RT @SuperiorHCG: Couples living together in care homes share their love stories https://t.co/ieBkwSD4BY #caresector #carehome
54 people follow chemistextra